# SDR SWAA2023081473340

- Difficulty date: June 29, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRACKET ANGLE ON ACCESS PANEL 191CR AT LOWER FUSELAGE 2023-413215<[01] REPLACED BRACKET ANGLE ON ACCESS PANEL 191CR AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02;[02] CERTIFIED WORK PERFORMED
